Advertisement

A Second-Order Upwind Difference Scheme for a Singularly Perturbed Problem with Integral Boundary Condition in Netural Network

  • Zhongdi Cen
  • Xin Cai
Conference paper
Part of the Lecture Notes in Computer Science book series (LNCS, volume 4693)

Abstract

In this paper we consider a first order singularly perturbed quasilinear boundary value problem with integral boundary condition which arises in netural network. The problem is discretized using a hybrid upwind difference scheme on a Shishkin mesh. Applying the discrete maximum principle and barrier function techniques we show that the scheme is almost second order convergent, in the discrete maximum norm, independently of singular perturbation parameter. Numerical experiments support these theoretical results.

Keywords

Singular perturbation upwind difference scheme Shishkin mesh uniform convergence 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Amiraliyev, G.M., Amiraliyeva, I.G., Kudu, M.: Anumerical treatment for singularly perturbed differential equations with integral boundary condition. Appl. Math. Comput. 185, 574–582 (2007)MathSciNetzbMATHGoogle Scholar
  2. 2.
    de Boor, C.: Good approximation by splines with variable knots. In: Meir, A., Sharma, A. (eds.) Spline Functions and Approximation Theory. In: Proceedings of Symposium held at the Unoversity of Alberta, Edmonton, May 29-June 1, 1972, Birkhäuser, Basel (1973)Google Scholar
  3. 3.
    Jankowski, T.: Differential equations with integral boundary conditions, J. Comput. Appl. Math. 147, 1–8 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Jankowski, T.: Extensions of quasilinearization method for differential equations with integral boundary conditions. Math. Comput. Model. 37, 155–165 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Kellogg, R.B., Tsan, A.: Analysis of some difference approximations for a singular perturbation problem without turning points. Math. Comp. 32, 1025–1039 (1978)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Linß, T.: Layer-adapted meshes for convection-diffusion problems. Comput. Methods Appl. Mech. Eng. 192, 1061–1105 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Miller, J.J.H., O’Riordan, E., Shishkin, G.I.: Fitted Numerical Methods for Singular Perturbation Problems. World Scientific Publishing Co., Singapore (1996)CrossRefzbMATHGoogle Scholar
  8. 8.
    Samoilenko, A.M., Ronto, N.I., Martynyuk, S.V.: On the numerical-analytic method of problems with integral boundary conditions. Dokl. Akad. Nauk. Ukrain. SSR 4 (in Russian) 4, 34–37 (1991)Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2007

Authors and Affiliations

  • Zhongdi Cen
    • 1
  • Xin Cai
    • 2
  1. 1.Institute of Mathematics, Zhejiang Wanli University, Ningbo 315100P.R. China
  2. 2.School of Sciences, Jimei University, Xiamen 361021China

Personalised recommendations